Open Access
2011 Uniqueness of Positive Solutions for a Class of Fourth-Order Boundary ValueProblems
J. Caballero, J. Harjani, K. Sadarangani
Abstr. Appl. Anal. 2011(SI1): 1-13 (2011). DOI: 10.1155/2011/543035


The purpose of this paper is to investigate the existence and uniqueness of positive solutions for the following fourth-order boundary value problem: y(4)(t)=f(t,y(t)), t[0,1], y(0)=y(1)=y(0)=y(1)=0. Moreover, under certain assumptions, we will prove that the above boundary value problem has a unique symmetric positive solution. Finally, we present some examples and we compare our results with the ones obtained in recent papers. Our analysis relies on a fixed point theorem in partially ordered metric spaces.


Download Citation

J. Caballero. J. Harjani. K. Sadarangani. "Uniqueness of Positive Solutions for a Class of Fourth-Order Boundary ValueProblems." Abstr. Appl. Anal. 2011 (SI1) 1 - 13, 2011.


Published: 2011
First available in Project Euclid: 12 August 2011

zbMATH: 1222.34027
MathSciNet: MR2800064
Digital Object Identifier: 10.1155/2011/543035

Rights: Copyright © 2011 Hindawi

Vol.2011 • No. SI1 • 2011
Back to Top